# SDR SWIA2020031049113

- Difficulty date: January 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLAP PANEL 584GB IS GOUGED    (C-CHECK) RO 3/6/2020   REMOVED GOUGE FOUND OUT OF LIMITS. LOCATED AND DRILLED NEW LH FLAP PANEL 584GB. REF: CRJ900 SRM.
